# SDR CALA2025013002122

- Difficulty date: January 28, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 70,696 hours, 31,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTING BATTERY CAPACITY OPERATIONAL CHECK {A3NB-33-3-6013} - LEFT BATTER FAILED THE CAPACITY TEST. REMOVED AND REPLACED CABINE EMERGENCY LIGHTING TC:17-3351-1-7100 AND 18-3351-1-7100, OPS CHECK GOOD
